MathSciNet Relay Station
MathSciNet bibliographic data
MR658967 (83f:46023) 46E15 (26A46 47B37)
Pathak, V. D. Linear isometries of spaces of absolutely continuous functions. Canad. J. Math. 34 (1982), no. 2, 298–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement